# SDR DALA2025052804114

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 33,807 hours, 3,207 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: No Discrepancy
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3505 -MISC/DE- DUE TO SLATS LOCKED ECAM WHEN SELECTING FLAPS 1 ON APPROACH. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF SLATS AND DROOP NOSE WITH NO FAULTS FOUND. (LP# 7489040)
